Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Arthritic pain in feet, not gout symptoms. Withdrawal symptoms of stopping crystal meth?

I recently quit using crystal meth after being a frequent user for about two years. After a few days of not using I get a horrible arthritis type pain in my foot . At first I thought it might be gout but it s not quite the same symptoms and traditional gout anti inflammatory medicine is ineffective in treating the pain. What could this be and how can it be treated?
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  481
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Yes, you do have withdrawal symptoms after stopping the usage of crystal meth. I believe that the arthritic pain in the feet are probably not gout symptoms and you need to consult an orthopedic doctor to determine the kind of symptoms you may have, related to any orthopedic condition. I also hope that you consult a psychiatrist, to get into rehab to control your symptoms of withdrawals from crystal meth, which can be hugely beneficial.

I hope this helps. Take care of yourself and have a lovely day!
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor